# SDR ASAA0280549

- Difficulty date: November 10, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 593746816
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND RIGHT WING LOWER LEADING EDGE IS GOUGED AT STATION XFS67.  REPAIRED PER BAC TLX AOC-OKC-02-00110H AND EA 5740-01329.  (M)
